Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leepinglizards

If I stop using retin-a, will my scarring be less visible?

Since Retin-A thins out the layers of skin, I was wondering if my scarring will be less visible without retin-a since the skin would fill in by a couple of layers. I lost my bottle of Retin-a, maybe I should just stop using it so I go try glcolic peels since my face is fully clear now except from some shallow scarring and hyperpigmentation. I wouldn't be able to do these procedures while using retin-a since the skin is so thin and fragile while on retin-a. Or should I got get as refill on retin-a. I've been using it since February.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×